Ask an expert
Question

29 Jul 2010

irregular periods
Hi,

I was on the pill for a few years and decided in December 2009 to stop taking it, I was warned that I would have irregular periods for 3 months however it is now July 2010 and I am still having irregular periods. I have a period one month then the next month I have all the hormonal changes of a period (PMS etc) but no bleeding. Should I be worried or will this correct itself over time?

Thanks,
J
Answer 407 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

It is too long for this to be related to the Pill. You should see your gynaecologist.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9436 votes
No
68% - 20001 votes
Vote